METHOD OF CHARACTERISTICS IN THEORY OF RESONANT OR NONRESONANT NONLINEAR OPTICS

J C EILBECK, R K BULLOUGH

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)820
Number of pages0
JournalJournal of Physics A: General Physics
Volume5
Issue number6
Publication statusPublished - 1972

Cite this

@article{88d0a4ab391647569f9a6f7f48fca382,
title = "METHOD OF CHARACTERISTICS IN THEORY OF RESONANT OR NONRESONANT NONLINEAR OPTICS",
author = "EILBECK, {J C} and BULLOUGH, {R K}",
year = "1972",
language = "English",
volume = "5",
pages = "820",
journal = "Journal of Physics A: General Physics",
issn = "0022-3689",
number = "6",

}

METHOD OF CHARACTERISTICS IN THEORY OF RESONANT OR NONRESONANT NONLINEAR OPTICS. / EILBECK, J C ; BULLOUGH, R K .

In: Journal of Physics A: General Physics, Vol. 5, No. 6, 1972, p. 820.

Research output: Contribution to journalArticle

TY - JOUR

T1 - METHOD OF CHARACTERISTICS IN THEORY OF RESONANT OR NONRESONANT NONLINEAR OPTICS

AU - EILBECK, J C

AU - BULLOUGH, R K

PY - 1972

Y1 - 1972

M3 - Article

VL - 5

SP - 820

JO - Journal of Physics A: General Physics

JF - Journal of Physics A: General Physics

SN - 0022-3689

IS - 6

ER -